# SDR CA070209022

- Difficulty date: February 9, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Grob G 120A
- Engine: Lyc AEIO540D4D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Frozen
- Part time: 261 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE COLD WEATHER HAS AFFECTED SEVERAL AIRCRAFT IN THE FLEET OF 9. IN -25 C OR COLDER TEMPERATURES, THE CIRCUIT BREAKERS POP AFTER LANDING WHEN THE FLAPS ARE SELECTED (TC NR 20070209022)
